Top
10
Doctor insights on: Monistat 1 Vaginal Agent

Share
1

1
Monistat 3. Still had symptoms. Tried monistat 1. Better but still have itching on just the right side of my vaginal opening. Nothing visible there . ?

Monistat 3. Still had symptoms. Tried monistat 1. Better but still have itching on just the right side of my vaginal opening. Nothing visible there . ?

Need an exam: IF your vaginal itching is not getting better with yeast medication then you need to see an Obgyn for an evaluation and testing. They need to determine the cause to help get you on the right medication to solve the problem. ...Read more

Dr. Dariush Saghafi
98 doctors shared insights

Monistat 1 (Definition)

Monistat-1 is a vaginal agent which is a kind of women's ...Read more


2

2
I used monistat 1(walgreens brand) five days ago and the medicine is thick and lining my vaginal wall. is this normal or should i be headed to the dr?

I used monistat 1(walgreens brand) five days ago and the medicine is thick and lining my vaginal wall. is this normal or should i be headed to the dr?

Yep, its' gooey too!: Unfortunately, the medication is thick and gooey. The over the counter version also sometimes is not effective. If the itching and discharge is still present in 5 days then go see a MD and get re-checked for the infection as it may not be yeast. ...Read more

3

3
Mild vaginal itch week after period. Treated with Monistat 1 on Tuesday. All symptoms went away. It is Thursday and I have a slight itch again?

Mild vaginal itch week after period. Treated with Monistat 1 on Tuesday. All symptoms went away. It is Thursday and I have a slight itch again?

See your doctor.: If you had some relief with the Monistat, that'll likely be a good choice. But if one day wasn't enough, see your doctor so that all the options can be considered. ...Read more

See 1 more doctor answer
5

5
I took Monistat 1 5 days ago and there's still cream from it lining my vaginal walls. Is this normal?Can i get rid of this since infection is now gone

I took Monistat 1 5 days ago and there's still cream from it lining my vaginal walls. Is this normal?Can i get rid of this since infection is now gone

It's gone : Monistat cream from 15 days ago would be long gone. If you are still seeing stuff then you either still have yeast, BV or another infection. ...Read more

6

6
Can I use Monistat 1 and metronidazole vaginal gel at the same time?

Can I use Monistat 1 and metronidazole vaginal gel at the same time?

Maybe: I typically tell patients if they have both conditions to use one medication at a time. Having said that, i don't think you can cause harm by using both medications. Possibly just reduced efficacy in treating the infections. Sometimes i will use vaginal antifungal and Metronidazole orally. ...Read more

7

7
I started with an unpleasant vaginal odar/white discharge. No redness/ itching. Took Monistat 1 5days ago smell is gone. I had sex and now burn?

I started with an unpleasant vaginal odar/white discharge. No redness/ itching. Took Monistat 1 5days ago smell is gone. I had sex and now burn?

May still have: Inflammation. After a yeast infection it still takes a little time for the lining to heal, especially if there was a lot of inflammation. If there is still white discharge, then the yeast infection may still be present. If it's gone, but there is still some irritation down there, try Vagisil (over the counter) or see your doctor to make sure there is no infection remaining. ...Read more

8

8
A week ago i used Monistat 1 to treat a yeast infection. Now I have a vaginal odor and I am wondering if I should use safeguard soap to help the smell?

A week ago i used Monistat 1 to treat a yeast infection. Now I have a vaginal odor and I am wondering if I should use safeguard soap to help the smell?

Bacterial infection: The yeast infection may be gone , but the odor may indicate a vaginal bacterial infection, that if untreated no soap will "perfume" the odor. See a gyn md to be certain. ...Read more

See 1 more doctor answer
9

9
I had vaginal itching.. I took a Monistat 1 and it helped for a week. The itching seems to have come back. And now pea size internal bump in labia?

I had vaginal itching.. I took a Monistat 1 and it helped for a week. The itching seems to have come back. And now pea size internal bump in labia?

See an OB/GYN: This cannot be diagnosed without being seen. There are several possibilities, none of them likely to be an urgent issue. ...Read more